# SDR COMA9760055

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10059001
- Condition: Overheated
- Location: Galley
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STRONG ELECTRICAL ODOR DETECTED BY CREW DURING TAXI.  REPLACED THE GALLEY WORK LIGHT ASSY.
